Alert archive / Illinois / Flash Flood Warnings in 1999
Flash Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at Jun 2, 1999, 1:38 AM CDT for Crawford County, Lawrence County, Richland County, Illinois. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 2, 1999, 1:38 AM CDT (06:38 UTC)
- Expired
- Jun 2, 1999, 4:30 AM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Area
- Whole counties
Counties Crawford County, IL, Lawrence County, IL, Richland County, IL
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 6.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1323 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 945 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 162 m²/s²
- 0-3 km storm-relative helicity
- 315 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KSPI 020638 FFWSPI ILC033-101-159-020930- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 138 AM CDT WED JUN 2 1999 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... CRAWFORD COUNTY IN SOUTHEASTERN ILLINOIS LAWRENCE COUNTY IN SOUTHEASTERN ILLINOIS RICHLAND COUNTY IN SOUTHEASTERN ILLINOIS * UNTIL 430 AM CDT * AT 135 AM...RADAR SHOWS THUNDERSTORMS WITH TORRENTIAL RAINFALL CONTINUING FROM OLNEY TO ROBINSON. ESTIMATED RAINFALL AMOUNTS SHOW AROUND 3 INCHES HAS FALLEN. THE HEAVY RAIN WILL CONTINUE EASTWARD INTO LAWRENCE COUNTY. * ROADS AND FLOOD PRONE AREAS WILL EXPERIENCE RAPID RISES IN WATER LEVELS EARLY THIS MORNING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODS AND FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW MUCH WATER IS ON ROADS. MOTORISTS SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. CHURCHIHLL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 2:20 PM CDT, 11 hours 18 minutes earlier.
Area forecast discussion, Jun 1, 2:20 PM CDT, 11 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 220 PM CDT TUE JUN 1 1999 SFC ANAL SHOWS CLFD FRONT ACROSS WRN MO/ERN KS WITH MAIN SFC LOW OVER WEST CENTRAL IA. TSRA FIRING ALONG THE FRONT IN NWRN MO AS AIRMASS HAS DESTABILIZED DUE TO SOME CLRG. NICE MOISTURE CONVERGENCE ALSO NOTED THIS AREA WITH WW CURRENTLY POSTED JUST WEST OF CWA. ETA/NGM IN GENERAL AGREEMENT WITH MOVING SFC LOW AND ASSOC CLD FRONT ACROSS CEN IL INTO IND/MI IN THE NEXT 24 HRS. TSRA LOOKS LIKE A GOOD BET ACROSS THE AREA THIS AFTN AND EVE AS VORT MAX SPINS ACROSS NRN IL WITH PLENTY OF LOW LVL MOISTURE AND UNSTABLE AIRMASS IN PLACE ACROSS THE AREA. WOULDNT BE SURPRISED IF WW POSTED FOR CEN IL LATER THIS AFTN OR EVE AS CAPES APPROACH 2000 AND DWPTS REACH THE UPR 60S TO NR 70 AS SQUALL LINE DVLPS AND MOVES EAST. THE ONLY QUESTION TNGT IS WHEN WILL THE PCPN SHUT OFF. NICE NVA AND DRYING MOVES INTO IL DURING THE OVERNIGHT HOURS AFTER 06Z WITH RIDGING IN THE UPR LVLS MOVING IN FOR WED AND THUR. SO PCPN LOOKS LIKE A ONE SHOT DEAL. SO WILL CONT PREVIOUS CLRG TRENDS FROM PREVIOUS ZONES. GUID TEMPS SIMILIAR FOR THE OVRNGT HOURS BUT FAN COOLER TMRW. PREFER THE WARMER FWC NUMBERS FOR WED HIGHS AS COOLEST AIR STAYS TO THE NORTH OF IL. OZFILX TO FOLLOW SHORTLY. PRELIMINARY CCF FOR COORDINATION. SPI TB 061/080 058/081 061 22720 PIA TB 060/079 057/080 060 22720 DEC TB 061/079 057/081 060 22620 CMI TB 061/079 058/081 061 22620 MTO TB 061/078 058/081 061 22620 LWV TB 062/079 059/082 062 22620 KETCHAM
In the hours before
Local storm report, Jun 2, 12:20 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT WED JUN 2 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0505 PM CAMDEN IL TORNADO
06/01/99 SCHUYLER DAMAGE TO A HOUSE...
SEVERAL OUTBUILDINGS
OVER. STORM TRACKED
NORTHEAST ACROSS BUENA
VISTA TOWNSHIP, DAMAGING
A RESIDENCE AND SEVERAL
CARS. (ESDA REPORT)
0510 PM 3 N RUSHVILLE IL TORNADO
06/01/99 SCHUYLER BARNS DOWN ALONG
US-67...MINOR DAMAGE TO
RESIDENCE. (ESDA REPORT)
0520 PM LITTLETON IL TORNADO
06/01/99 SCHUYLER ONE HOUSE AND SEVERAL
OUTBUILDINGS DAMAGED.
(ESDA REPORT)
0525 PM VERMONT IL TORNADO
06/01/99 FULTON (SHERIFF REPORT)
0541 PM 1 NW ASTORIA IL TORNADO
06/01/99 FULTON (SPOTTER REPORT)
0550 PM 2 E ASTORIA IL WIND DAMAGE
06/01/99 FULTON TREES AND LIMBS ON
US-24 EAST OF ASTORIA.
(AMATEUR RADIO REPORT)
0559 PM BEARDSTOWN IL .75 INCH HAIL
06/01/99 CASS (ESDA REPORT)
0559 PM BATH IL 60 MPH TSTM GUST
06/01/99 MASON (SHERIFF REPORT)
0625 PM 4 SW HAVANA IL TORNADO
06/01/99 MASON IN MATANZAS BEACH...
EXTENSIVE DAMAGE TO
BUILDINGS...UTILITY
POLES KNOCKED OVER...
TREES SNAPPED IN HALF.
(SHERIFF REPORT)
0627 PM FIATT IL TORNADO
06/01/99 FULTON (AMATEUR RADIO REPORTS)
0630 PM 2 W PAWNEE IL WIND DAMAGE
06/01/99 SANGAMON 5 SEMI-TRUCKS
OVERTURNED ON I-55.
(PUBLIC REPORT)
0640 PM 2 W HAVANA IL WIND DAMAGE
06/01/99 MASON US-136 CLOSED BY DOWNED
TREES. (SHERIFF REPORT)
0642 PM 8 W WINCHESTER IL TORNADO
06/01/99 SCOTT NEAR ILLINOIS RIVER
NEAR THE TOWN OF
FLORENCE. (SHERIFF
REPORT)
0645 PM PEORIA IL WIND DAMAGE
06/01/99 PEORIA 36 INCH DIAMETER TREE
FELL ON A BRICK HOUSE.
POWER LINES DOWN.
TIME ESTIMATED. (ESDA
REPORT
0646 PM BATH IL .75 INCH HAIL
06/01/99 MASON (SHERIFF REPORT)
0646 PM 2 NW CHANDLERVILLE IL TORNADO
06/01/99 CASS PUBLIC REPORT IN MASON
COUNTY (SHERIFF REPORT)
0648 PM MANITO IL TORNADO
06/01/99 MASON WOODLAND ESTATES
SUBDIVISION ON COUNTY
LINE ROAD (SHERIFF
REPORT)
0656 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWNED.
DAMAGE TO A GARAGE.
(ESDA REPORT)
0658 PM 3 NW DELAVAN IL WIND DAMAGE
06/01/99 TAZEWELL IRRIGATION RIGS TURNED
OVER BETWEEN GREEN
VALLEY AND DELAVAN.
(ESDA REPORT)
0706 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWN. TWO
IRRIGATION RIGS
OVERTURNED. (ESDA
REPORT)
0711 PM PARKLAND IL WIND DAMAGE
06/01/99 TAZEWELL 3 INCH TREE LIMBS
DOWN...ONE OUTBUILDING
DESTROYED AND ANOTHER
DAMAGED...A TREE SPLIT
IN HALF...ALL BETWEEN
MANITO AND PARKLAND.
(ESDA REPORT)
0720 PM MORRISONVILLE IL TORNADO
06/01/99 CHRISTIAN 3 HOUSES DAMAGED...ONE
SEVERELY. (ESDA REPORT)
0725 PM HAVANA IL WIND DAMAGE
06/01/99 MASON 6 INCH DIAMETER TREE
LIMBS DOWN. (ESDA REPORT)
0754 PM 2 NE UNION IL TORNADO
06/01/99 LOGAN AT US-136 AND CR-1350E.
(SPOTTER REPORT)
0755 PM CHESTNUT IL WIND DAMAGE
06/01/99 LOGAN 3 FOOT AND 1 FOOT
DIAMETER TREES DOWN
(SPOTTER REPORTS)
0755 PM LATHAM IL WIND DAMAGE
06/01/99 LOGAN SHED DOORS BLOWN
OFF...TREE FELL INTO A
HOUSE. (SPOTTER
REPORTS)
0800 PM NIANTIC IL 60 MPH TSTM GUST
06/01/99 MACON MEASURED WIND GUST.
(ESDA REPORT)
0800 PM NIANTIC IL WIND DAMAGE
06/01/99 MACON *** 1 INJ ***
2 LARGE TREES DOWN. 6
INCH DIAMETER LIMBS
DOWN. INJURY OCCURRED
WHEN A POWER LINE FELL
ON A PERSON. (ESDA AND
AMATEUR RADIO REPORT)
0805 PM ELWIN IL TORNADO
06/01/99 MACON BARN KNOCKED DOWN.
(ESDA REPORT)
0813 PM MT ZION IL WIND DAMAGE
06/01/99 MACON TREES AND POWER LINES
DOWN. (AMATEUR RADIO
REPORT)
0815 PM CLINTON IL WIND DAMAGE
06/01/99 DE WITT TREES AND POWER LINES
DOWN. TIME ESTIMATED.
(ESDA REPORT)
0842 PM 3 S MAHOMET IL TORNADO
06/01/99 CHAMPAIGN BETWEEN MAHOMET AND
SEYMOUR. (CHAMPAIGN
ESDA REPORT)
0845 PM PIERSON STATION IL WIND DAMAGE
06/01/99 PIATT TREE DOWN ACROSS US-36
WEST OF ATWOOD. TIME
ESTIMATED. (STATE
POLICE REPORT)
0848 PM ALTAMONT IL TORNADO
06/01/99 EFFINGHAM AT INTERSECTION OF
IL-128 AND US-40.
(SHERIFF REPORT)
0902 PM ETNA IL 1 INCH HAIL
06/01/99 COLES I-57 AT CUMBERLAND
COUNTY LINE. (MATTOON
ESDA REPORT)
0905 PM 3 NE NEOGA IL 70 MPH TSTM GUST
06/01/99 CUMBERLAND I-57...1 MILE SOUTH OF
CUMBERLAND COUNTY LINE.
LARGE TREES DOWN.
(ESDA REPORT)
0915 PM CHARLESTON IL WIND DAMAGE
06/01/99 COLES TREES DOWN ON EIU
CAMPUS. POWER OUTAGES
IN TOWN. (ESDA REPORT)
0915 PM 2 W MATTOON IL WIND DAMAGE
06/01/99 COLES METAL BUILDING DAMAGED
ALONG IL-16. 5 TO 6
INCH DIAMETER TREES
DOWN. 75 MPH WIND
GUST. (MATTOON ESDA
REPORT)
0930 PM 4 W TOWER HILL IL WIND DAMAGE
06/01/99 SHELBY HOMES DAMAGED NEAR LAKE
PANA AND ALSO IN TOWER
HILL. (STATE POLICE
REPORT)
0930 PM ROSE HILL IL TORNADO
06/01/99 JASPER BRIEF TOUCHDOWN BETWEEN
ROSE HILL AND HIDALGO.
(SHERIFF REPORT)
1001 PM 2 S ARTHUR IL WIND DAMAGE
06/01/99 DOUGLAS TREES AND POWER LINES
DOWN ON ATWOOD-ARTHUR
RD. (AMATEUR RADIO
REPORT)
1005 PM OBLONG IL 1 INCH HAIL
06/01/99 CRAWFORD QUARTER SIZE HAIL.
TREES AND POWER LINES
DOWN. COUNTYWIDE...BUT
CONCENTRATED AROUND
T OBLONG AND ROBINSON.
(ESDA REPORT)
GEELHARTLocal storm report, Jun 2, 12:20 AM CDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT WED JUN 2 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0505 PM CAMDEN IL TORNADO
06/01/99 SCHUYLER DAMAGE TO A HOUSE...
SEVERAL OUTBUILDINGS
OVER. STORM TRACKED
NORTHEAST ACROSS BUENA
VISTA TOWNSHIP, DAMAGING
A RESIDENCE AND SEVERAL
CARS. (ESDA REPORT)
0510 PM 3 N RUSHVILLE IL TORNADO
06/01/99 SCHUYLER BARNS DOWN ALONG
US-67...MINOR DAMAGE TO
RESIDENCE. (ESDA REPORT)
0520 PM LITTLETON IL TORNADO
06/01/99 SCHUYLER ONE HOUSE AND SEVERAL
OUTBUILDINGS DAMAGED.
(ESDA REPORT)
0525 PM VERMONT IL TORNADO
06/01/99 FULTON (SHERIFF REPORT)
0541 PM 1 NW ASTORIA IL TORNADO
06/01/99 FULTON (SPOTTER REPORT)
0550 PM 2 E ASTORIA IL WIND DAMAGE
06/01/99 FULTON TREES AND LIMBS ON
US-24 EAST OF ASTORIA.
(AMATEUR RADIO REPORT)
0559 PM BEARDSTOWN IL .75 INCH HAIL
06/01/99 CASS (ESDA REPORT)
0559 PM BATH IL 60 MPH TSTM GUST
06/01/99 MASON (SHERIFF REPORT)
0625 PM 4 SW HAVANA IL TORNADO
06/01/99 MASON IN MATANZAS BEACH...
EXTENSIVE DAMAGE TO
BUILDINGS...UTILITY
POLES KNOCKED OVER...
TREES SNAPPED IN HALF.
(SHERIFF REPORT)
0627 PM FIATT IL TORNADO
06/01/99 FULTON (AMATEUR RADIO REPORTS)
0630 PM 2 W PAWNEE IL WIND DAMAGE
06/01/99 SANGAMON 5 SEMI-TRUCKS
OVERTURNED ON I-55.
(PUBLIC REPORT)
0640 PM 2 W HAVANA IL WIND DAMAGE
06/01/99 MASON US-136 CLOSED BY DOWNED
TREES. (SHERIFF REPORT)
0642 PM 8 W WINCHESTER IL TORNADO
06/01/99 SCOTT NEAR ILLINOIS RIVER
NEAR THE TOWN OF
FLORENCE. (SHERIFF
REPORT)
0645 PM PEORIA IL WIND DAMAGE
06/01/99 PEORIA 36 INCH DIAMETER TREE
FELL ON A BRICK HOUSE.
POWER LINES DOWN.
TIME ESTIMATED. (ESDA
REPORT
0646 PM BATH IL .75 INCH HAIL
06/01/99 MASON (SHERIFF REPORT)
0646 PM 2 NW CHANDLERVILLE IL TORNADO
06/01/99 CASS PUBLIC REPORT IN MASON
COUNTY (SHERIFF REPORT)
0648 PM MANITO IL TORNADO
06/01/99 MASON WOODLAND ESTATES
SUBDIVISION ON COUNTY
LINE ROAD (SHERIFF
REPORT)
0656 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWNED.
DAMAGE TO A GARAGE.
(ESDA REPORT)
0658 PM 3 NW DELAVAN IL WIND DAMAGE
06/01/99 TAZEWELL IRRIGATION RIGS TURNED
OVER BETWEEN GREEN
VALLEY AND DELAVAN.
(ESDA REPORT)
0706 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWN. TWO
IRRIGATION RIGS
OVERTURNED. (ESDA
REPORT)
0711 PM PARKLAND IL WIND DAMAGE
06/01/99 TAZEWELL 3 INCH TREE LIMBS
DOWN...ONE OUTBUILDING
DESTROYED AND ANOTHER
DAMAGED...A TREE SPLIT
IN HALF...ALL BETWEEN
MANITO AND PARKLAND.
(ESDA REPORT)
0720 PM MORRISONVILLE IL TORNADO
06/01/99 CHRISTIAN 3 HOUSES DAMAGED...ONE
SEVERELY. (ESDA REPORT)
0725 PM HAVANA IL WIND DAMAGE
06/01/99 MASON 6 INCH DIAMETER TREE
LIMBS DOWN. (ESDA REPORT)
0754 PM 2 NE UNION IL TORNADO
06/01/99 LOGAN AT US-136 AND CR-1350E.
(SPOTTER REPORT)
0755 PM CHESTNUT IL WIND DAMAGE
06/01/99 LOGAN 3 FOOT AND 1 FOOT
DIAMETER TREES DOWN
(SPOTTER REPORTS)
0755 PM LATHAM IL WIND DAMAGE
06/01/99 LOGAN SHED DOORS BLOWN
OFF...TREE FELL INTO A
HOUSE. (SPOTTER
REPORTS)
0800 PM NIANTIC IL 60 MPH TSTM GUST
06/01/99 MACON MEASURED WIND GUST.
(ESDA REPORT)
0800 PM NIANTIC IL WIND DAMAGE
06/01/99 MACON *** 1 INJ ***
2 LARGE TREES DOWN. 6
INCH DIAMETER LIMBS
DOWN. INJURY OCCURRED
WHEN A POWER LINE FELL
ON A PERSON. (ESDA AND
AMATEUR RADIO REPORT)
0805 PM ELWIN IL TORNADO
06/01/99 MACON BARN KNOCKED DOWN.
(ESDA REPORT)
0813 PM MT ZION IL WIND DAMAGE
06/01/99 MACON TREES AND POWER LINES
DOWN. (AMATEUR RADIO
REPORT)
0815 PM CLINTON IL WIND DAMAGE
06/01/99 DE WITT TREES AND POWER LINES
DOWN. TIME ESTIMATED.
(ESDA REPORT)
0842 PM 3 S MAHOMET IL TORNADO
06/01/99 CHAMPAIGN BETWEEN MAHOMET AND
SEYMOUR. (CHAMPAIGN
ESDA REPORT)
0845 PM PIERSON STATION IL WIND DAMAGE
06/01/99 PIATT TREE DOWN ACROSS US-36
WEST OF ATWOOD. TIME
ESTIMATED. (STATE
POLICE REPORT)
0848 PM ALTAMONT IL TORNADO
06/01/99 EFFINGHAM AT INTERSECTION OF
IL-128 AND US-40.
(SHERIFF REPORT)
0902 PM ETNA IL 1 INCH HAIL
06/01/99 COLES I-57 AT CUMBERLAND
COUNTY LINE. (MATTOON
ESDA REPORT)
0905 PM 3 NE NEOGA IL 70 MPH TSTM GUST
06/01/99 CUMBERLAND I-57...1 MILE SOUTH OF
CUMBERLAND COUNTY LINE.
LARGE TREES DOWN.
(ESDA REPORT)
0915 PM CHARLESTON IL WIND DAMAGE
06/01/99 COLES TREES DOWN ON EIU
CAMPUS. POWER OUTAGES
IN TOWN. (ESDA REPORT)
0915 PM 2 W MATTOON IL WIND DAMAGE
06/01/99 COLES METAL BUILDING DAMAGED
ALONG IL-16. 5 TO 6
INCH DIAMETER TREES
DOWN. 75 MPH WIND
GUST. (MATTOON ESDA
REPORT)
0930 PM 4 W TOWER HILL IL WIND DAMAGE
06/01/99 SHELBY HOMES DAMAGED NEAR LAKE
PANA AND ALSO IN TOWER
HILL. (STATE POLICE
REPORT)
0930 PM ROSE HILL IL TORNADO
06/01/99 JASPER BRIEF TOUCHDOWN BETWEEN
ROSE HILL AND HIDALGO.
(SHERIFF REPORT)
1001 PM 2 S ARTHUR IL WIND DAMAGE
06/01/99 DOUGLAS TREES AND POWER LINES
DOWN ON ATWOOD-ARTHUR
RD. (AMATEUR RADIO
REPORT)
1005 PM OBLONG IL 1 INCH HAIL
06/01/99 CRAWFORD QUARTER SIZE HAIL.
TREES AND POWER LINES
DOWN. COUNTYWIDE...BUT
CONCENTRATED AROUND
T OBLONG AND ROBINSON.
(ESDA REPORT)
GEELHARTSpecial weather statement, Jun 2, 12:43 AM CDT, 55 minutes before
ILZ046-056-057-062-063-067-068-020615- SPECIAL WEATHER STATEMENT...CORRECTED TO CANCEL COLES COUNTY... NATIONAL WEATHER SERVICE LINCOLN IL 1243 AM CDT WED JUN 2 1999 ...TORNADO WATCH CANCELLED FOR VERMILION...EDGAR...AND COLES COUNTIES... TORNADO WATCH NUMBER 356 WHICH WAS IN EFFECT UNTIL 200 AM CDT HAS BEEN CANCELLED FOR VERMILION...EDGAR...AND COLES COUNTIES. THE THREAT FOR SEVERE WEATHER HAS MOVED EAST AND SOUTHEAST OF THESE COUNTIES. THE TORNADO WATCH CONTINUES IN EFFECT FOR CUMBERLAND...CLARK... JASPER AND CRAWFORD COUNTIES UNTIL 200 AM CDT. CHURCHILL
Special weather statement, Jun 2, 12:43 AM CDT, 55 minutes before
ILZ046-057-062-063-067-068-020615- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1243 AM CDT WED JUN 2 1999 ...TORNADO WATCH CANCELLED FOR VERMILION AND EDGAR COUNTIES... TORNADO WATCH NUMBER 356 WHICH WAS IN EFFECT UNTIL 200 AM CDT HAS BEEN CANCELLED FOR VERMILION AND EDGAR COUNTIES. THE THREAT FOR SEVERE WEATHER HAS MOVED EAST AND SOUTHEAST OF THESE COUNTIES. THE TORNADO WATCH CONTINUES IN EFFECT FOR CUMBERLAND...CLARK... JASPER AND CRAWFORD COUNTIES UNTIL 200 AM CDT. CHURCHILL
Special weather statement, Jun 2, 12:43 AM CDT, 55 minutes before
ILZ046-056-057-062-063-067-068-020615- SPECIAL WEATHER STATEMENT...CORRECTED TO CANCEL COLES COUNTY... NATIONAL WEATHER SERVICE LINCOLN IL 1243 AM CDT WED JUN 2 1999 ...TORNADO WATCH CANCELLED FOR VERMILION...EDGAR...AND COLES COUNTIES... TORNADO WATCH NUMBER 356 WHICH WAS IN EFFECT UNTIL 200 AM CDT HAS BEEN CANCELLED FOR VERMILION...EDGAR...AND COLES COUNTIES. THE THREAT FOR SEVERE WEATHER HAS MOVED EAST AND SOUTHEAST OF THESE COUNTIES. THE TORNADO WATCH CONTINUES IN EFFECT FOR CUMBERLAND...CLARK... JASPER AND CRAWFORD COUNTIES UNTIL 200 AM CDT. CHURCHILL
Local storm report, Jun 2, 1:18 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT...RETRANSMISSION...
NATIONAL WEATHER SERVICE LINCOLN IL
1220 AM CDT WED JUN 2 1999
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0505 PM CAMDEN IL TORNADO
06/01/99 SCHUYLER DAMAGE TO A HOUSE...
SEVERAL OUTBUILDINGS
OVER. STORM TRACKED
NORTHEAST ACROSS BUENA
VISTA TOWNSHIP, DAMAGING
A RESIDENCE AND SEVERAL
CARS. (ESDA REPORT)
0510 PM 3 N RUSHVILLE IL TORNADO
06/01/99 SCHUYLER BARNS DOWN ALONG
US-67...MINOR DAMAGE TO
RESIDENCE. (ESDA REPORT)
0520 PM LITTLETON IL TORNADO
06/01/99 SCHUYLER ONE HOUSE AND SEVERAL
OUTBUILDINGS DAMAGED.
(ESDA REPORT)
0525 PM VERMONT IL TORNADO
06/01/99 FULTON (SHERIFF REPORT)
0541 PM 1 NW ASTORIA IL TORNADO
06/01/99 FULTON (SPOTTER REPORT)
0550 PM 2 E ASTORIA IL WIND DAMAGE
06/01/99 FULTON TREES AND LIMBS ON
US-24 EAST OF ASTORIA.
(AMATEUR RADIO REPORT)
0559 PM BEARDSTOWN IL .75 INCH HAIL
06/01/99 CASS (ESDA REPORT)
0559 PM BATH IL 60 MPH TSTM GUST
06/01/99 MASON (SHERIFF REPORT)
0625 PM 4 SW HAVANA IL TORNADO
06/01/99 MASON IN MATANZAS BEACH...
EXTENSIVE DAMAGE TO
BUILDINGS...UTILITY
POLES KNOCKED OVER...
TREES SNAPPED IN HALF.
(SHERIFF REPORT)
0627 PM FIATT IL TORNADO
06/01/99 FULTON (AMATEUR RADIO REPORTS)
0630 PM 2 W PAWNEE IL WIND DAMAGE
06/01/99 SANGAMON 5 SEMI-TRUCKS
OVERTURNED ON I-55.
(PUBLIC REPORT)
0640 PM 2 W HAVANA IL WIND DAMAGE
06/01/99 MASON US-136 CLOSED BY DOWNED
TREES. (SHERIFF REPORT)
0642 PM 8 W WINCHESTER IL TORNADO
06/01/99 SCOTT NEAR ILLINOIS RIVER
NEAR THE TOWN OF
FLORENCE. (SHERIFF
REPORT)
0645 PM PEORIA IL WIND DAMAGE
06/01/99 PEORIA 36 INCH DIAMETER TREE
FELL ON A BRICK HOUSE.
POWER LINES DOWN.
TIME ESTIMATED. (ESDA
REPORT
0646 PM BATH IL .75 INCH HAIL
06/01/99 MASON (SHERIFF REPORT)
0646 PM 2 NW CHANDLERVILLE IL TORNADO
06/01/99 CASS PUBLIC REPORT IN MASON
COUNTY (SHERIFF REPORT)
0648 PM MANITO IL TORNADO
06/01/99 MASON WOODLAND ESTATES
SUBDIVISION ON COUNTY
LINE ROAD (SHERIFF
REPORT)
0656 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWNED.
DAMAGE TO A GARAGE.
(ESDA REPORT)
0658 PM 3 NW DELAVAN IL WIND DAMAGE
06/01/99 TAZEWELL IRRIGATION RIGS TURNED
OVER BETWEEN GREEN
VALLEY AND DELAVAN.
(ESDA REPORT)
0706 PM SOUTH PEKIN IL WIND DAMAGE
06/01/99 TAZEWELL POWER LINES DOWN. TWO
IRRIGATION RIGS
OVERTURNED. (ESDA
REPORT)
0711 PM PARKLAND IL WIND DAMAGE
06/01/99 TAZEWELL 3 INCH TREE LIMBS
DOWN...ONE OUTBUILDING
DESTROYED AND ANOTHER
DAMAGED...A TREE SPLIT
IN HALF...ALL BETWEEN
MANITO AND PARKLAND.
(ESDA REPORT)
0720 PM MORRISONVILLE IL TORNADO
06/01/99 CHRISTIAN 3 HOUSES DAMAGED...ONE
SEVERELY. (ESDA REPORT)
0725 PM HAVANA IL WIND DAMAGE
06/01/99 MASON 6 INCH DIAMETER TREE
LIMBS DOWN. (ESDA REPORT)
0754 PM 2 NE UNION IL TORNADO
06/01/99 LOGAN AT US-136 AND CR-1350E.
(SPOTTER REPORT)
0755 PM CHESTNUT IL WIND DAMAGE
06/01/99 LOGAN 3 FOOT AND 1 FOOT
DIAMETER TREES DOWN
(SPOTTER REPORTS)
0755 PM LATHAM IL WIND DAMAGE
06/01/99 LOGAN SHED DOORS BLOWN
OFF...TREE FELL INTO A
HOUSE. (SPOTTER
REPORTS)
0800 PM NIANTIC IL 60 MPH TSTM GUST
06/01/99 MACON MEASURED WIND GUST.
(ESDA REPORT)
0800 PM NIANTIC IL WIND DAMAGE
06/01/99 MACON *** 1 INJ ***
2 LARGE TREES DOWN. 6
INCH DIAMETER LIMBS
DOWN. INJURY OCCURRED
WHEN A POWER LINE FELL
ON A PERSON. (ESDA AND
AMATEUR RADIO REPORT)
0805 PM ELWIN IL TORNADO
06/01/99 MACON BARN KNOCKED DOWN.
(ESDA REPORT)
0813 PM MT ZION IL WIND DAMAGE
06/01/99 MACON TREES AND POWER LINES
DOWN. (AMATEUR RADIO
REPORT)
0815 PM CLINTON IL WIND DAMAGE
06/01/99 DE WITT TREES AND POWER LINES
DOWN. TIME ESTIMATED.
(ESDA REPORT)
0842 PM 3 S MAHOMET IL TORNADO
06/01/99 CHAMPAIGN BETWEEN MAHOMET AND
SEYMOUR. (CHAMPAIGN
ESDA REPORT)
0845 PM PIERSON STATION IL WIND DAMAGE
06/01/99 PIATT TREE DOWN ACROSS US-36
WEST OF ATWOOD. TIME
ESTIMATED. (STATE
POLICE REPORT)
0848 PM ALTAMONT IL TORNADO
06/01/99 EFFINGHAM AT INTERSECTION OF
IL-128 AND US-40.
(SHERIFF REPORT)
0902 PM ETNA IL 1 INCH HAIL
06/01/99 COLES I-57 AT CUMBERLAND
COUNTY LINE. (MATTOON
ESDA REPORT)
0905 PM 3 NE NEOGA IL 70 MPH TSTM GUST
06/01/99 CUMBERLAND I-57...1 MILE SOUTH OF
CUMBERLAND COUNTY LINE.
LARGE TREES DOWN.
(ESDA REPORT)
0915 PM CHARLESTON IL WIND DAMAGE
06/01/99 COLES TREES DOWN ON EIU
CAMPUS. POWER OUTAGES
IN TOWN. (ESDA REPORT)
0915 PM 2 W MATTOON IL WIND DAMAGE
06/01/99 COLES METAL BUILDING DAMAGED
ALONG IL-16. 5 TO 6
INCH DIAMETER TREES
DOWN. 75 MPH WIND
GUST. (MATTOON ESDA
REPORT)
0930 PM 4 W TOWER HILL IL WIND DAMAGE
06/01/99 SHELBY HOMES DAMAGED NEAR LAKE
PANA AND ALSO IN TOWER
HILL. (STATE POLICE
REPORT)
0930 PM ROSE HILL IL TORNADO
06/01/99 JASPER BRIEF TOUCHDOWN BETWEEN
ROSE HILL AND HIDALGO.
(SHERIFF REPORT)
1001 PM 2 S ARTHUR IL WIND DAMAGE
06/01/99 DOUGLAS TREES AND POWER LINES
DOWN ON ATWOOD-ARTHUR
RD. (AMATEUR RADIO
REPORT)
1005 PM OBLONG IL 1 INCH HAIL
06/01/99 CRAWFORD QUARTER SIZE HAIL.
TREES AND POWER LINES
DOWN. COUNTYWIDE...BUT
CONCENTRATED AROUND
OBLONG AND ROBINSON.
(ESDA REPORT)
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:01 PM CDT | Tornado Warning | ILX | Mason, Menard | 44 min |
| Jun 1, 7:09 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 51 min |
| Jun 1, 7:18 PM CDT | Tornado Warning | ILX | Logan | 27 min |
| Jun 1, 7:27 PM CDT | Tornado Warning | ILX | McLean, Woodford | 48 min |
| Jun 1, 7:56 PM CDT | Tornado Warning | ILX | DeWitt | 49 min |
| Jun 1, 7:57 PM CDT | Tornado Warning | ILX | Macon, Shelby | 48 min |
| Jun 1, 8:08 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard | 37 min |
| Jun 1, 8:18 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 42 min |
| Jun 1, 8:19 PM CDT | Tornado Warning | ILX | Piatt | 41 min |
| Jun 1, 8:28 PM CDT | Tornado Warning | ILX | Moultrie | 62 min |
| Jun 1, 8:35 PM CDT | Tornado Warning | ILX | Coles, Cumberland | 55 min |
| Jun 1, 8:40 PM CDT | Tornado Warning | ILX | Champaign | 65 min |
| Jun 1, 8:46 PM CDT | Tornado Warning | ILX | Douglas | 59 min |
| Jun 1, 9:13 PM CDT | Tornado Warning | ILX | Edgar, Vermilion | 47 min |
| Jun 1, 9:28 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Cumberland | 32 min |
| Jun 1, 9:30 PM CDT | Severe Thunderstorm Warning | ILX | Jasper | 75 min |
| Jun 1, 9:32 PM CDT | Tornado Warning | ILX | Clark | 43 min |
| Jun 1, 9:41 PM CDT | Tornado Warning | ILX | Crawford, Jasper | 49 min |
| Jun 1, 10:27 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 33 min |
| Jun 1, 11:00 PM CDT | Tornado Warning | ILX | Lawrence | 30 min |
| Jun 1, 11:39 PM CDT | Flash Flood Warning | ILX | Coles | 4 hr |
| Jun 2, 12:02 AM CDT | Flash Flood Warning | ILX | Cumberland | 4 hr |
Nearby
Flash Flood Warnings in Illinois, 1999Every flash flood warning in 1999
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.